MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 18x90/10fr uni plus 75cm wallstent endoprosthesis was selected for use for a venous compression procedure.The stent was advanced over a.035 non-bsc guidewire.When the physician attempted to deploy the stent, the stent moved down significantly.An attempt to re-sheath the stent was made before the stent reached the second marker, but the stent buckled and was no longer the same length.The physician then removed the whole system from the body and saw that the distal end was kinked.Another 18x90/10fr uni plus 75cm wallstent endoprosthesis was selected for use, however, the same issue occurred.The procedure was completed with a larger stent and deployment was started higher, which was done successfully.There were no patient complications reported.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8390477
Report Number2134265-2019-01983
Device Sequence Number13820938
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number22743523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: CORDIS EMERALD J WIRE 035
Patient Age64 YR